# SDR USAA010809

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED TWO PLACES, 1.75 INCHES ON LEFT SIDE, 1 INCH ON RIGHT SIDE, BS 178, WL 207, LEFT AND RIGHT SIDE.  DAMAGE REMOVED, SPLICED IN NEW REPAIR SECTION PER EO 5300V157.  (M)
